MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NASOPHARYNGEAL TEMPERATURE PRO, 9 FR, 18" TUBE / TWISTED CORD; THERMOMETER, ELECTRONIC, CLINICAL

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NASOPHARYNGEAL TEMPERATURE PRO, 9 FR, 18" TUBE / TWISTED CORD; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 81-025409
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "arctic sun communicating "pt measurement erratic.Therapy stopped." after esophageal temps read a large range of values in a short period of time, causing the water temp to be 19-36 degrees in a short period of time.Vendor support contacted and suggested a short in the probe as the cause." this complaint was also reported to the fda with medwatch (b)(4).The device was not able for return.Deroyal industries reviewed the device history record with the work order, failure mode and effect analysis (fmea), and function results reviewed within.No issues were found with the manufacturing process.Previous material review reports as well as product in process were reviewed and no similar issues were found.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: because no sample was available for return and no issues were found within the manufacturing review, the issue could not be recreated and therefore no root cause was able to be established.Corrective or preventive actions: because no root cause was determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A user facility reported, "arctic sun communicating "pt measurement erratic.Therapy stopped." after esophageal temps read a large range of values in a short period of time, causing the water temp to be 19-36 degrees in a short period of time.Vendor support contacted and suggested a short in the probe as the cause".

Brand Name
NASOPHARYNGEAL TEMPERATURE PRO, 9 FR, 18" TUBE / TWISTED CORD
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
MDR Report Key19960633
Report Number9613793-2024-00002
Device Sequence Number17912409
Product Code FLL
UDI-Device Identifier00749756694841
UDI-Public00749756694841
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K925791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-025409
Device Lot Number55907873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown